66979members
353451posts
cancel
Showing results for 
Search instead for 
Did you mean: 

FEC & Tearfulness.

13 REPLIES 13
Highlighted
Member

Re: FEC & Tearfulness.

Penny I had not though of that. You well be right.I hate the steriods too and am always glad to be off them. Thanks

Highlighted
Member

Re: FEC & Tearfulness.

My grandaughter is 8 and has had steroids for her Asthma for 3 years.  On day 4 of every course (which is the end of it) she "crashes"- becomes weepy, whiney, clingy all of which is not her style at all.  She isn't aware of why this should be, but we adults always look at each other and wink.  When I come off my steroids during chemo I usually have a weepy or negative few hours about 3 days after I've ended them.  To be honest I am so relieved to be off the b@&&£*s that my morale goes up when I'm off them, and of course after a day or two my sleep gets back to normal.  Hope this is what you find too. Good luck

Highlighted
Member

Re: FEC & Tearfulness.

Thank you so much
Highlighted
Member

Re: FEC & Tearfulness.

I think you mustn't be too hard on yourself. Going through being diagnosed with cancer, operations and then chemo is a big personal thing to deal with. Chemo can make you feel so tired and not like your usual self, so if anyone does feel emotional and weepy it's' not surprising! I think the important thing is to let yourself have a cry if you need to, but don't beat yourself up about it, try to carry on with your life as much as best as possible, giving yourself time to relax and rest. Try and do things that make you feel happy or a bit better.
I personally try to remember the positives - we have the NHS (Women in some other countries in the world would not be able to afford or have the access tothe treatment we get), we are being treated to get rid of cancer (even though it's unpleasant), we are alive! We've had a pretty decent summer so far. And there is always chocolate (Not necessarily in that order lol).

And remember chemo doesn't last forever!:)
Highlighted
Member

Re: FEC & Tearfulness.

Hi,
I'm nearly a year on from my last chemo but I found my SE's followed a pattern each time. I had mine on a Thursday and my weepy days were Monday and Tuesday after I'd finished my 3 days of steroids. I clearly remember feeling very very low and generally didn't contact many people because I knew I'd be a jibbering wreck. But by the Wednesday I felt so much better, just had to keep rushing to the loo but at least this alleviated the constipation from the anti sicks. Oh it's such good fun!
Dont worry, just go with the flow and while it seems along time off now, it will all be over in a few months. If you want to have a good cry then I think you are quite entitled.
take care,
Gaynor xxx

Highlighted
Member

Re: FEC & Tearfulness.

I've lost a lot of hair recently and now think it was perhaps this was due to to the onset. The tearfulness happened several days before and right up until the beginning of the loss. Once the loss began the tearfulness subsided.
Highlighted
Member

Re: FEC & Tearfulness.

Melrose 15,
Thanks for the info. I've just had cycle 2 so await further emotional outbursts! Forwarned is forarmed.
Highlighted
Member

Re: FEC & Tearfulness.

BMW07,
So glad you said that - I felt it was just me.
Thx.
Highlighted
Member

Re: FEC & Tearfulness.

Hi there. You are on an emotional roller coaster and with that comes the ups and the downs. Take each day as it comes and listen to your body. Last week I had cycle 2 and had a complete childish meltdown before I went but once I was in the chair I was fine. No one said this would be easy but its doable and each cycle is a step closer to the last xxx
Highlighted
Member

Re: FEC & Tearfulness.

Yes I think it is part of treatment I had a few weepy days
x
Highlighted
Member

Re: FEC & Tearfulness.

Hi Vicowie,
3 FEC & 3 T. Having 2nd FEC shortly. The weepiness may be due to a personal problem, just thought I'd check with you guys.
Thanks,
Highlighted
Member

Re: FEC & Tearfulness.

Hi Rhubarb
I had Fec-T and got quite weepy a couple of times during my treatment but I think it was being tired that caused it. It made me very sleepy for about 2 days but as soon as I took my injections I could not sleep. How many sessions have you got to get? Speak to the nurses when you see them they are usually very helpful.
Good Luck
Vi
Highlighted
Member

Re: FEC & Tearfulness.

Hello rhubarb


Whilst waiting for replies maybe you would like to talk things through with a member of our helpline staff who are there to offer emotional support as well as practical information. The free phone number is 0808 800 600 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.


best wishes


June, moderator

Highlighted
Member

FEC & Tearfulness.

I'm just about to have my 2nd lot of FEC. However for the past week I have been very tearful. Is this a normal side affect?